Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 6084082, 7 pages
http://dx.doi.org/10.1155/2016/6084082
Research Article

Twist Periodic Solutions in the Relativistic Driven Harmonic Oscillator

Departamento de Ciencias Naturales y Matemáticas, Pontificia Universidad Javeriana, Seccional Cali, 26239 Cali, Colombia

Received 27 March 2016; Accepted 16 May 2016

Academic Editor: Svatoslav Staněk

Copyright © 2016 Daniel Núñez and Andrés Rivera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the one-dimensional forced harmonic oscillator with relativistic effects. Under some conditions of the parameters, the existence of a unique stable periodic solution is proved which is of twist type. The results depend on a Twist Theorem for nonlinear Hill’s equations which is established and proved here.